MathSciNet Relay Station
MathSciNet bibliographic data
MR2145872 65R20
Maleknejad, K.; Shahrezaee, M.; Khatami, H. Numerical solution of integral equations system of the second kind by block-pulse functions. Appl. Math. Comput. 166 (2005), no. 1, 15–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement